MAUDE Adverse Event Report: ICU Medical Costa Rica Ltd. Primary PLUM Set, 1.2 Micron Filter, CLAVE Y-Site, Secure Lock, 104 Inch; set, administration, intravascular

ICU Medical Costa Rica Ltd. Primary PLUM Set, 1.2 Micron Filter, CLAVE Y-Site, Secure Lock, 104 Inch; set, administration, intravascular
Catalog Number 125390490
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a primary plum set, 1.2 micron filter, clave y-site, secure lock, 104 inch reported that the customer had noticed over the past week involving the primary plum set 1.2 micron filter clave y.Several sets had been found leaking from the filter site during use.They had identified leaks in tubing used for three different patients.The event occurred during use.There was patient involvement and no reported harm.
 
Additional Manufacturer Narrative
The device is available for evaluation; however, has not been received.

Brand Name
Primary PLUM Set, 1.2 Micron Filter, CLAVE Y-Site, Secure Lock, 104 Inch
Common Device Name
set, administration, intravascular
Manufacturer (Section D)
ICU Medical Costa Rica Ltd.
zona franca global
la aurora heredia NA
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50818528
Report Number9615050-2026-01342
Device Sequence Number10677657
Product Code FPA
UDI-Device Identifier10887787005407
UDI-Public(01)10887787005407(17)290501(10)14928099
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number125390490
Device Lot Number14928099
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown